Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

On the homotopy Lie algebra of an arrangement

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: G. Denham, A.I. Suciu

Editorial: Michigan Mathematical Journal, 54 (2), p.319-340, 2006.

Rezumat:

Let A be a graded-commutative, connected k-algebra generated in degree 1. The homotopy Lie algebra g_A is defined to be the Lie algebra of primitives of the Yoneda algebra, Ext_A(k,k). Under certain homological assumptions on A and its quadratic closure, we express g_A as a semi-direct product of the well-understood holonomy Lie algebra h_A with a certain h_A-module. This allows us to compute the homotopy Lie algebra associated to the cohomology ring of the complement of a complex hyperplane arrangement, provided some combinatorial assumptions are satisfied. As an application, we give examples of hyperplane arrangements whose complements have the same Poincar’e polynomial, the same fundamental group, and the same holonomy Lie algebra, yet different homotopy Lie algebras.

Cuvinte cheie: Holonomy and homotopy Lie algebras, hyperplane arrangement, Yoneda algebra, Koszul algebra, Hopf algebra, spectral sequence, homotopy groups

URL: http://projecteuclid.org/euclid.mmj/1156345597